Home » 2013 Volume 8, 3. Relativity and gravitation, 5. Cosmology » TPAC: 4700-033 v1, Vol. 8, p. 67–74

Models of the Universe with strongly conserved energy of matter

 Zahid Zakir [1]


    The article is withdrawn by the author since, as it turned out, at taking into account a connection between the gravitational radius of an expanding homogeneous sphere and the radius of its maximal expansion, the problem that is discussed in the article disappears.

PACS:  04.20.Cv, 98.80.-k, 98.80.Jk 95.30.Sf, 97.60.Lf, 98.35.Jk, 98.54.-h, 98.80.-k, 04.60.-m  

Key words: cosmological models, energy conservation, redshift

Vol. 8, No 3, p. 67 – 74, v1,   13 November 2013

Online: TPAC: 4700-033 v1,  13 November 2013;   DOI: 10.9751/TPAC.4700-033

Download  pdf 323 kb

[1] Centre for Theoretical Physics and Astrophyics, Tashkent, Uzbekistan


Add reply

You must be logged in to post a comment.